Alert archive / Nebraska / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 107, NWS North Platte, NE
NWS North Platte, NE issued this severe thunderstorm warning at Jun 16, 2014, 7:11 AM CDT for Garfield County, Holt County, Loup County, Nebraska. It was in force for 64 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 16, 2014, 7:11 AM CDT (12:11 UTC)
- Expired
- Jun 16, 2014, 8:15 AM CDT
- In force
- 64 min
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
- Hail
- 1.5 in
- Wind
- 60.0 mph
Counties Garfield County, NE, Holt County, NE, Loup County, NE
The radar
The North Platte radar (KLNX), 141 km from the middle of the area, began a volume at 12:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 16, 7:18 AM CDT | HAIL 1.75 | 6 W Burwell, NE | HAIL FROM QUARTER TO FIFTY CENT TO GOLFBALL SIZE. REPORTED AS JAGGED HAIL. |
| Jun 16, 7:19 AM CDT | HAIL 1.25 | 4 E Burwell, NE | 3/4 TO 1 1/4 INCH HAIL REPORTED. |
| Jun 16, 7:25 AM CDT | HAIL 1 | 5 Ne Burwell, NE | QUARTER SIZE HAIL REPORTED ALONG WITH VERY HEAVY RAIN. |
| Jun 16, 7:32 AM CDT | HAIL 1 | 10 N Burwell, NE | BRIEF HEAVY RAIN |
| Jun 16, 7:56 AM CDT | HAIL 1 | 8 Sw Amelia, NE | NICKEL TO QUARTER SIZE HAIL...ALONG WITH POURING RAIN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 7 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 0.2 hours before the alert went out and 176 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2904 J/kg
- Mixed-layer CIN
- -7 J/kg
- Mixed-layer LCL
- 545 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 276 m²/s²
- 0-3 km storm-relative helicity
- 479 m²/s²
- Significant tornado parameter
- 5.8
- Supercell composite
- 31.7
The text
As transmitted, in the capitals the NWS used until 2016.
789
WUUS53 KLBF 161211
SVRLBF
NEC071-089-115-161315-
/O.NEW.KLBF.SV.W.0107.140616T1211Z-140616T1315Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
711 AM CDT MON JUN 16 2014
THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
GARFIELD COUNTY IN NORTH CENTRAL NEBRASKA...
SOUTHWESTERN HOLT COUNTY IN NORTH CENTRAL NEBRASKA...
EASTERN LOUP COUNTY IN NORTH CENTRAL NEBRASKA...
* UNTIL 815 AM CDT
* AT 708 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES WEST OF
BURWELL...AND MOVING NORTH AT 40 MPH.
HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
CALAMUS RESERVOIR STATE RECREATION AREA...SWAN LAKE...AMELIA...
CHAMBERS...VIRGINIA SMITH DAM...HOMESTEAD KNOLLS CAMPGROUND...NUNDA
SHOAL CAMPGROUND...VALLEY VIEW FLAT CAMPGROUND...DEVERRE...
GABLES...CARSON LAKE AND SUNFISH LAKE.
THIS INCLUDES HIGHWAY 183 BETWEEN MILE MARKERS 123 AND 124.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.
&&
LAT...LON 4209 9873 4208 9876 4203 9876 4174 9891
4174 9939 4235 9911 4231 9862
TIME...MOT...LOC 1211Z 201DEG 33KT 4181 9923
HAIL...1.50IN
WIND...60MPH
$$
ROBERG4 follow-up statements
172
WWUS53 KLBF 161229
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
729 AM CDT MON JUN 16 2014
NEC115-161239-
/O.CAN.KLBF.SV.W.0107.000000T0000Z-140616T1315Z/
LOUP NE-
729 AM CDT MON JUN 16 2014
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN LOUP COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 4209 9873 4208 9876 4203 9876 4174 9891
4174 9922 4208 9922 4209 9923 4235 9911
4231 9862
TIME...MOT...LOC 1229Z 203DEG 32KT 4193 9914
$$
NEC071-089-161315-
/O.CON.KLBF.SV.W.0107.000000T0000Z-140616T1315Z/
GARFIELD NE-HOLT NE-
729 AM CDT MON JUN 16 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHWESTERN
HOLT AND GARFIELD COUNTIES UNTIL 815 AM CDT...
AT 727 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES NORTHEAST
OF CALAMUS RESERVOIR STATE RECREATION AREA...AND MOVING NORTHEAST AT
35 MPH.
HAZARD...PING PONG BALL SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT DAMAGE
TO ROOFS...SIDING...WINDOWS AND VEHICLES.
LOCATIONS IMPACTED INCLUDE...
SWAN LAKE...AMELIA...CHAMBERS...GABLES...CARSON LAKE AND SUNFISH
LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM IS PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS.
&&
LAT...LON 4209 9873 4208 9876 4203 9876 4174 9891
4174 9922 4208 9922 4209 9923 4235 9911
4231 9862
TIME...MOT...LOC 1229Z 203DEG 32KT 4193 9914
HAIL...1.50IN
WIND...<50MPH
$$
ROBERG262
WWUS53 KLBF 161244
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
744 AM CDT MON JUN 16 2014
NEC071-089-161315-
/O.CON.KLBF.SV.W.0107.000000T0000Z-140616T1315Z/
GARFIELD NE-HOLT NE-
744 AM CDT MON JUN 16 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHWESTERN
HOLT AND GARFIELD COUNTIES UNTIL 815 AM CDT...
AT 741 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 5 MILES SOUTH OF
SWAN LAKE...AND MOVING NORTHEAST AT 50 MPH.
HAZARD...QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO VEHICLES IS EXPECTED.
LOCATIONS IMPACTED INCLUDE...
SWAN LAKE...AMELIA AND CHAMBERS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM IS PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS.
&&
LAT...LON 4209 9873 4208 9876 4203 9876 4174 9891
4174 9892 4200 9922 4208 9922 4209 9923
4235 9911 4231 9862
TIME...MOT...LOC 1243Z 200DEG 45KT 4212 9905
HAIL...1.00IN
WIND...<50MPH
$$
ROBERG120 WWUS53 KLBF 161253 SVSLBF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 753 AM CDT MON JUN 16 2014 NEC071-161303- /O.CAN.KLBF.SV.W.0107.000000T0000Z-140616T1315Z/ GARFIELD NE- 753 AM CDT MON JUN 16 2014 ...THE SEVERE THUNDERSTORM WARNING FOR GARFIELD COUNTY IS CANCELLED... THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED AREA. LAT...LON 4209 9873 4209 9923 4235 9911 4231 9862 TIME...MOT...LOC 1253Z 202DEG 44KT 4222 9902 $$ NEC089-161315- /O.CON.KLBF.SV.W.0107.000000T0000Z-140616T1315Z/ HOLT NE- 753 AM CDT MON JUN 16 2014 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHWESTERN HOLT COUNTY UNTIL 815 AM CDT... AT 751 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR SWAN LAKE... AND MOVING NORTH AT 50 MPH. HAZARD...QUARTER SIZE HAIL. SOURCE...RADAR INDICATED. IMPACT...DAMAGE TO VEHICLES IS EXPECTED. LOCATIONS IMPACTED INCLUDE... AMELIA AND CHAMBERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS STORM IS PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS. && LAT...LON 4209 9873 4209 9923 4235 9911 4231 9862 TIME...MOT...LOC 1253Z 202DEG 44KT 4222 9902 HAIL...1.00IN WIND...<50MPH $$ ROBERG
332 WWUS53 KLBF 161312 SVSLBF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 812 AM CDT MON JUN 16 2014 NEC089-161321- /O.EXP.KLBF.SV.W.0107.000000T0000Z-140616T1315Z/ HOLT NE- 812 AM CDT MON JUN 16 2014 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN HOLT COUNTY WILL EXPIRE AT 815 AM CDT/715 AM MDT/... THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY. HOWEVER...SMALL HAIL AND HEAVY RAIN WILL CONTINUE WITH THUNDERSTORMS IN HOLT COUNTY. LAT...LON 4209 9873 4209 9923 4235 9911 4231 9862 TIME...MOT...LOC 1311Z 202DEG 44KT 4242 9891 $$ ROBERG
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 16, 3:38 AM CDT, 3 hours 33 minutes earlier.
Area forecast discussion, Jun 16, 3:38 AM CDT, 3 hours 33 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTH PLATTE NE 338 AM CDT MON JUN 16 2014 .SYNOPSIS... ISSUED AT 338 AM CDT MON JUN 16 2014 SURFACE LOW PRESSURE ALONG THE FRONT RANGE CONTINUES TO DRAW RAPID MOISTURE RETURN INTO WRN NEBR. DEWPOINTS ALREADY NEAR 60 AT MCK AND LXN. BECAUSE OF MOISTURE RETURN...STRATUS ALREADY LIFTING NORTH INTO SWRN NEBR. && .SHORT TERM...(TODAY AND TONIGHT) ISSUED AT 338 AM CDT MON JUN 16 2014 SHOWERS AND ISOLATED THUNDERSTORMS DEVELOPING IN WEST CENTRAL NEBRASKA ARE FAVORABLE FOR INCREASING IN COVERAGE AND INTENSITY ACROSS THE CENTRAL AND NORTHEAST FA PRIOR TO 12Z. DEVELOPMENT TIED TO AREAS ON THE NOSE OF THE ADVANCING H7 WARM FRONT AS WELL AS THE ESTABLISHED LLVL H85 JET IN THE CENTRAL HIGH PLAINS. AN ELEVATED MIXED LAYER ACROSS COLORADO WILL ALSO ADVANCE INTO WRN NEBR. DUE TO STRONG 0-6KM SHEAR UP TO 55 KTS AND INCREASING 0-3KM MUCAPES 1500 TO 2000 J/KG...ISOLATED SUPERCELLS WITH LARGE HAIL IS INCREASINGLY LIKELY FOR AREAS EAST OF NORTH PLATTE THROUGH VALENTINE INTO THIS MORNING. THE EXPECTED THUNDERSTORMS SHOULD PUSH NORTHEAST AND REMAIN CONFINED TO THE FAR NORTHEASTERN COUNTIES INTO THIS AFTERNOON WITH A CONTINUED THREAT FOR ISOLATED STRONG TO SEVERE STORMS. STRONG WAA WILL EFFECTIVELY CAP THE REMAINDER OF THE AREA AS TEMPERATURES RISE INTO THE UPPER 80S TO MID 90S. THERE WILL BE EXPANSIVE STRATUS THIS MORNING ACROSS THE FA...WITH CLEAR BEGINNING IN THE SWRN AREAS AND WORKING INTO NORTHEASTERN AREAS THIS AFTERNOON. STILL A SLIGHT CHANCE FOR THUNDERSTORMS IN THE NORTHEAST THIS EVENING AS A FEW STORMS IN SERN SD MAY WORK INTO THAT AREA. SKIES TONIGHT WILL BECOME MOSTLY CLEAR...EXCEPT ACROSS NORTHERN NEBRASKA WHERE STRATUS MAY DEVELOP WITH THE SURFACE FRONT POISED JUST NORTH OF HWY 2. LOWS MID 50S WEST TO THE UPPER 50S AND LOWER 60S EAST. .LONG TERM...(TUESDAY THROUGH SUNDAY) ISSUED AT 338 AM CDT MON JUN 16 2014 MORE LIKE SUMMER TIME TEMPS CONTINUE WITH UPPER 80S TO LOWER 90S ACROSS THE REGION ON TUES. SOUTHWEST FLOW ALOFT WITH RIDGE AXIS OVER THE CENTRAL PLAINS. TROUGH DIGGING TOWARDS THE CENTRAL ROCKIES. SHOULD BE INBETWEEN DISTURBANCES...ALTHOUGH A STALLED FRONT SHOULD STRETCH ACROSS S DAKOTA WHICH HAS THE POTENTIAL TO DIP ACROSS THE BORDER AND WILL NEED TO BE MONITORED AS IT MEANDERS. THERE IS A SFC TROUGH ALONG THE FRONT RANGE...HOWEVER LIMITED MOISTURE SHOULD KEEP ACTIVITY DOWN. WEDNESDAY A STRONG COLD FRONT WILL PUSH ACROSS THE AREA. TIMING IS EARLIER IN THE DAY...AND HIGHS ONLY TOP OUT IN THE 70S ACROSS NW NEB AND 80S ELSEWHERE...ALTHOUGH MAYBE A 90 READING IN THE SE ZONES. SOUTHERLY WINDS AHEAD OF THE FRONT DRAW SOME MOISTURE NORTHWARD...ALTHOUGH CAP SHOULD HOLD FOR MOST OF THE DAY. PEAK HEAT SHOULD BE ENOUGH TO BREAK THE CAP...AND CAUSE STORMS TO FIRE ALONG AND AHEAD OF THE FRONT...SOMEWHERE OVER CENTRAL NEB. MEANWHILE COLD POOL ALOFT WILL SPREAD ACROSS THE ROCKIES CREATING SOME STEEP LAPSE RATE...AND WILL INCLUDE A CHANCE FOR STORMS ACROSS NW NEB. THIS IS EXPECTED TO SPREAD ACROSS THE STATE OVERNIGHT. STILL HAVING SOME MODEL DIFFERENCES AS THE CLOSED LOWS LIFTS ACROSS THE CENTRAL/NORTHERN ROCKIES. THIS RESULTED IN LOWER CONFIDENCE ON THE POST FRONTAL ACTIVITY...WHICH MAY END UP STAYING MORE TO THE NORTH AND WEST. BY THURSDAY AND INTO THE WEEKEND THE CLOSED UPPER LEVEL LOW WILL DRIFT ACROSS THE DAKOTAS OR SRN CANADA...DEPENDING ON WHICH MODEL YOU LOOK AT. THE EC IS QUICK TO MOVE THE LOW EAST...WHICH BEING CLOSED SEEMS TO FAST. COOLER BEHIND THE COLD FRONT FOR THURSDAY...THEN TEMPS EXPECTED TO SLOWLY REBOUND. RAIN CHANCES ARE LIMITED...HOWEVER A DISTURBANCE WILL LIKELY ROTATE AROUND THE LOW TO THE NORTH OVER THE WEEKEND...AND COULD RESULT IN STORMS. && .AVIATION...(FOR THE 06Z TAFS THROUGH 06Z MONDAY NIGHT) ISSUED AT 1121 PM CDT SUN JUN 15 2014 THE EVENING MODELS SHOW RICH MOISTURE ACROSS OKLAHOMA LIFTING NORTH TONIGHT TO ALONG AND EAST OF HIGHWAY 61 BY MORNING. THIS SHOULD PRODUCE A PERIOD OF MVFR CIGS 10Z-16Z. AN AREA SCATTERED TSTMS IS EXPECTED TO DEVELOP 08Z-14Z ALONG AND EAST OF A LINE FROM KIML-KVTN. THE TSTMS WILL DEVELOP SOUTH AOA 08Z...LIFT RAPIDLY NORTH AND EXIT THE FCST AREA BY 14Z- 15Z. ISOLD TSTMS ARE POSSIBLE IN THE LATE AFTERNOON AND EVENING ALONG AND NORTH OF HIGHWAY 20. OTHERWISE VFR WILL PREVAIL. && .HYDROLOGY... ISSUED AT 338 AM CDT MON JUN 16 2014 THE SOUTH PLATTE AND PLATTE RIVER BASINS CONTINUE TO BE IMPACTED BY RAPID SNOW MELT OFF THE ROCKY MOUNTAIN WEST...THUS RIVER LEVELS WILL REMAIN ELEVATED THROUGH EARLY THIS WEEK. HOWEVER THE RIVER LEVEL ON BOTH THE SOUTH PLATTE...AND PLATTE RIVER CONTINUE TO SLOWLY FALL. WITH THE RIVER REMAINING ABOVE ACTION STAGE AT BOTH ROSCOE AND BRADY...WILL CONTINUE THE ISSUANCE OF A RIVER STATEMENT FOR THESE LOCATIONS. MINOR FLOODING ALONG THE SOUTH PLATTE RIVER IN AND NEAR NORTH PLATTE WILL CONTINUE IN LOW LYING AREAS AND ESPECIALLY AT THE IRON EAGLE GOLF COURSE INTO TUESDAY...THUS THE FLOOD ADVISORY CONTINUES. CONVECTIVE RAINFALL IS POSSIBLE BY THE MIDDLE OF THE WEEK. WHILE NOT CURRENTLY EXPECTED...IF STORMS WERE TO TRAIN OVER THE SAME AREA DROPPING HEAVY RAINFALL...ADDITIONAL SHORT TERM RISES WOULD BE POSSIBLE. && .LBF WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...ROBERG SHORT TERM...ROBERG LONG TERM...MASEK AVIATION...CDC HYDROLOGY...ROBERG
Hazardous weather outlook, Jun 16, 5:21 AM CDT, 1 hour 50 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTH PLATTE NE 521 AM CDT MON JUN 16 2014 NEZ004>010-022>029-035>038-056>059-069>071-094-171030- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 521 AM CDT MON JUN 16 2014 /421 AM MDT MON JUN 16 2014/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TODAY AND TONIGHT. A SLIGHT RISK OF SEVERE THUNDERSTORMS EXISTS ACROSS NORTH CENTRAL NEBRASKA TODAY...GENERALLY NEAR AND EAST OF HIGHWAY 281. LARGE HAIL AND DAMAGING WINDS WILL BE POSSIBLE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. ADDITIONAL THUNDERSTORM CHANCES ARE IN PLACE WEDNESDAY INTO THURSDAY...AND AGAIN SATURDAY AND SUNDAY. THE SEVERE THREAT WILL BE DETERMINED CLOSER TO THE EVENT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TODAY...MAINLY EAST OF HIGHWAY 281. && GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE) KAR
In the hours before
Special weather statement, Jun 16, 7:03 AM CDT, 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 703 AM CDT MON JUN 16 2014 NEZ009-010-027-161245- HOLT NE-LOUP NE-ROCK NE- 703 AM CDT MON JUN 16 2014 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN ROCK...NORTHEASTERN LOUP AND SOUTHWESTERN HOLT COUNTIES UNTIL 745 AM CDT... AT 659 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 12 MILES SOUTHEAST OF ROSE...OR 17 MILES NORTH OF TAYLOR...MOVING NORTHEAST AT 50 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. THIS STORM WILL BE NEAR... SYBRANT AROUND 720 AM CDT. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. ROBERG
The office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 16, 8:23 AM CDT | Severe Thunderstorm Warning | LBF | Holt | 52 min |
| Jun 16, 5:17 PM CDT | Severe Thunderstorm Warning | LBF | Custer, Loup | 43 min |
| Jun 16, 5:57 PM CDT | Severe Thunderstorm Warning | LBF | Custer, Loup | 48 min |
| Jun 16, 6:15 PM CDT | Tornado Warning | LBF | Custer, Garfield, Loup | 30 min |
| Jun 16, 6:41 PM CDT | Tornado Warning | LBF | Custer, Garfield, Loup | 34 min |
| Jun 16, 6:46 PM CDT | Severe Thunderstorm Warning | LBF | Garfield, Holt, Loup, Rock | 44 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.